Derived invariance of the number of holomorphic 1-forms and vector fields
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 44 (2011) no. 3, p. 527-536
We prove that smooth projective varieties with equivalent derived categories have isogenous Picard varieties. In particular their irregularity and number of independent vector fields are the same. This implies that all Hodge numbers are the same for arbitrary derived equivalent threefolds, as well as other consequences of derived equivalence based on numerical criteria.
Nous montrons que deux variétés projectives lisses dont les catégories dérivées sont équivalentes, ont des variétés de Picard isogènes. En particulier, elles ont la même irrégularité et le même nombre de champs de vecteurs indépendants. On en déduit l'invariance des nombres de Hodge par l'équivalence dérivée pour les variétés de dimension trois, ainsi que quelques autres conséquences numériques.
DOI : https://doi.org/10.24033/asens.2149
Classification:  14F05,  14K30
Keywords: derived categories, Picard variety, Hodge numbers
@article{ASENS_2011_4_44_3_527_0,
     author = {Popa, Mihnea and Schnell, Christian},
     title = {Derived invariance of the number of holomorphic $1$-forms and vector fields},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 44},
     number = {3},
     year = {2011},
     pages = {527-536},
     doi = {10.24033/asens.2149},
     zbl = {1221.14020},
     mrnumber = {2839458},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2011_4_44_3_527_0}
}
Popa, Mihnea; Schnell, Christian. Derived invariance of the number of holomorphic $1$-forms and vector fields. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 44 (2011) no. 3, pp. 527-536. doi : 10.24033/asens.2149. http://www.numdam.org/item/ASENS_2011_4_44_3_527_0/

[1] S. Barannikov & M. Kontsevich, Frobenius manifolds and formality of Lie algebras of polyvector fields, Int. Math. Res. Not. 1998 (1998), 201-215. | MR 1609624 | Zbl 0914.58004

[2] V. V. Batyrev, Stringy Hodge numbers of varieties with Gorenstein canonical singularities, in Integrable systems and algebraic geometry (Kobe/Kyoto, 1997), World Sci. Publ., River Edge, NJ, 1998, 1-32. | MR 1672108 | Zbl 0963.14015

[3] T. Bridgeland & A. Maciocia, Complex surfaces with equivalent derived categories, Math. Z. 236 (2001), 677-697. | Zbl 1081.14023

[4] M. Brion, On the geometry of algebraic groups and homogeneous spaces, preprint arXiv:math/09095014. | Zbl 1220.14029

[5] M. Brion, Some basic results on actions of non-affine algebraic groups, preprint arXiv:math/0702518. | Zbl 1217.14029

[6] J. A. Chen & C. D. Hacon, Characterization of abelian varieties, Invent. Math. 143 (2001), 435-447. | Zbl 0996.14020

[7] A. Căldăraru, The Mukai pairing, I: The Hochschild structure, preprint arXiv:math/0308079.

[8] J. Denef & F. Loeser, Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math. 135 (1999), 201-232. | Zbl 0928.14004

[9] D. Huybrechts, Fourier-Mukai transforms in algebraic geometry, Oxford Mathematical Monographs, Oxford Univ. Press, 2006. | Zbl 1095.14002

[10] D. Huybrechts & M. Nieper-Wisskirchen, Remarks on derived equivalences of Ricci-flat manifolds, preprint arXiv:0801.4747, to appear in Math. Z. | Zbl 1213.32012

[11] Y. Kawamata, D-equivalence and K-equivalence, J. Differential Geom. 61 (2002), 147-171. | Zbl 1056.14021

[12] M. Kontsevich, Homological algebra of mirror symmetry, in Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), Birkhäuser, 1995, 120-139. | Zbl 0846.53021

[13] H. Matsumura, On algebraic groups of birational transformations, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 34 (1963), 151-155. | Zbl 0134.16601

[14] S. Mukai, Duality between D(X) and D(X ^) with its application to Picard sheaves, Nagoya Math. J. 81 (1981), 153-175. | MR 607081 | Zbl 0417.14036

[15] D. O. Orlov, Derived categories of coherent sheaves and equivalences between them, Russian Math. Surveys 58 (2003), 511-591. | MR 1998775 | Zbl 1118.14021

[16] T. Pham, in preparation.

[17] R. Rouquier, Automorphismes, graduations et catégories triangulées, preprint http://people.maths.ox.ac.uk/~rouquier/papers/autograd.pdf, 2009. | Zbl 1244.16009

[18] J-P. Serre, Espaces fibrés algébriques, in Séminaire C. Chevalley, 1958, Exposé 1, Documents mathématiques 1, Soc. Math. France, 2001. | MR 177011

[19] J-P. Serre, Morphismes universels et variété d'Albanese, in Séminaire C. Chevalley, 1958/59, Exposé 10, Documents mathématiques 1, Soc. Math. France, 2001. | Numdam | MR 1795548 | Zbl 0123.13903